A note on almost sure asymptotic stability of neutral stochastic delay differential equations with Markovian switching ☆

Xiaoyue Li, Xuerong Mao

Research output: Contribution to journalArticle

36 Citations (Scopus)

Abstract

In this paper, we consider neutralstochasticdelay differential equations with Markovian switching. Our key aim is to establish LaSalle-type stability theorems for the underlying equations. The key techniques used in this paper are the method of Lyapunov functions and the convergence theorem of nonnegative semi-martingales. The key advantage of our new results lies in the fact that our results can be applied to more general non-autonomous equations.
Original languageEnglish
Pages (from-to)2329-2334
Number of pages6
JournalAutomatica
Volume48
Issue number9
Early online date7 Jul 2012
DOIs
Publication statusPublished - Sep 2012

Keywords

  • asymptotic stability
  • neutral stochastic delay differential equations
  • Markov chain
  • generalized It^o formula
  • brownian motion

Fingerprint Dive into the research topics of 'A note on almost sure asymptotic stability of neutral stochastic delay differential equations with Markovian switching ☆'. Together they form a unique fingerprint.

Cite this